# SDR 2004UALA00891

- Difficulty date: October 3, 2004
- Submitted: October 12, 2004
- Operation: Air carrier
- Aircraft: N216UA
- Make and model: Boeing 777222
- Aircraft serial: 30549
- Aircraft time: 16,926 hours, 2,419 cycles
- Engine: Pwa PW4090
- Engine time: 24,913 hours, 4,178 cycles
- System (JASC): 7797 · Engine Indicating System Wiring
- Part: Wire Harness
- Part number: 420990
- Condition: Failed
- Location: Egt Indicator
- Part time: 24,931 hours, 4,178 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: J, A

## Discrepancy

RIGHT ENGINE EGT INDICATION PROBLEMS.  RIGHT ENGINE EGT INDICATION VERY ERRATIC.  FLIGHT 0945-03 FRA-ORD, DIVERTED TO LHR.  WIRING CHECKS PIN-TO-PIN, AND PIN-TO-GROUND ACCOMPLISHED OK.  CONTINUITY CHECKS NORMAL.  REPLACED WO623 HARNESS PER AMM 73-21-73.  (PW IPC 73-21-00-21-001).  ACCOMPLISHED TESTS AND HIGH POWER RUN - EGT STEADY, CHANNELS A & B READ THE SAME.  THE TIMES GIVEN BELOW FOR THE REMOVED HARNESS ARE ESTIMATED.
